# SDR DXTA200802778

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 8,517 hours, 5,459 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR HANDLE WAS MOVED UP MAIN GEAR RETRACTED, NOSE GEAR DID NOT MOVE.  JACKED AIRCRAFT & SWUNG GEAR 3 TIMES.  OPS CHECKED GOOD.  CHECKED NOSE GEAR & WW.  ALL CHECKED GOOD.  SWUNG GEAR 3 MORE TIMES.  GEAR SWUNG NORMAL AND ALL INDICATIONS NORMAL.  ALL WORK DONE IAW CE-750 AMM CHAPTER 32-30-00.
